# SDR 97ZZZM1231

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830CA
- Make and model: Beech 1900D
- Aircraft serial: UE19
- System (JASC): 2430 · DC Generating System
- Part: Power Panel
- Part number: 1293800161
- Condition: Failed
- Location: Rt Nacelle
- Part time: 3,504 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEN INOP.  REPLACED POWER PANEL.
